# SDR REXA2014091600978

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insert
- Condition: Missing
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-78-430-120 NR 1 ENG LOWER TRANS COWL MISSING NYLON INSERT ON OTBD SIDE & FWD SCREW HOLE ELONGATED FROM SCREW EXITING.  PERFORMED REO 690-78-30-174 ON NR 1 ENG LOWER TRANS COWL REPAIR NYLON INSERT IAW AMM 78-33-05-960-801-A02.
